Petersson norms of Eisenstein series and Kohnen–Zagier’s formula
Journal de théorie des nombres de Bordeaux, Volume 32 (2020) no. 3, pp. 665-684.

The regularized Petersson norms of Eisenstein series of integral and half-integral weight are computed. We use these results to establish Kohnen–Zagier’s formula for Eisenstein series.

Les normes de Petersson régularisées des séries d’Eisenstein de poids entier et demi-entier sont calculées. Nous utilisons ces résultats pour établir la formule de Kohnen–Zagier pour les séries d’Eisenstein.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1138
Classification: 11F37, 11F11
Keywords: Petersson norms, Eisenstein series, Kohnen–Zagier’s formula
Mizuno, Yoshinori 1

1 Graduate School of Technology, Industrial and Social Sciences Tokushima University 2-1, Minami-josanjima-cho Tokushima, 770-8506, Japan
@article{JTNB_2020__32_3_665_0,
     author = {Mizuno, Yoshinori},
     title = {Petersson norms of {Eisenstein} series and {Kohnen{\textendash}Zagier{\textquoteright}s} formula},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {665--684},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {3},
     year = {2020},
     doi = {10.5802/jtnb.1138},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1138/}
}
TY  - JOUR
AU  - Mizuno, Yoshinori
TI  - Petersson norms of Eisenstein series and Kohnen–Zagier’s formula
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2020
SP  - 665
EP  - 684
VL  - 32
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1138/
DO  - 10.5802/jtnb.1138
LA  - en
ID  - JTNB_2020__32_3_665_0
ER  - 
%0 Journal Article
%A Mizuno, Yoshinori
%T Petersson norms of Eisenstein series and Kohnen–Zagier’s formula
%J Journal de théorie des nombres de Bordeaux
%D 2020
%P 665-684
%V 32
%N 3
%I Société Arithmétique de Bordeaux
%U http://archive.numdam.org/articles/10.5802/jtnb.1138/
%R 10.5802/jtnb.1138
%G en
%F JTNB_2020__32_3_665_0
Mizuno, Yoshinori. Petersson norms of Eisenstein series and Kohnen–Zagier’s formula. Journal de théorie des nombres de Bordeaux, Volume 32 (2020) no. 3, pp. 665-684. doi : 10.5802/jtnb.1138. http://archive.numdam.org/articles/10.5802/jtnb.1138/

[1] Ahlgren, Scott; Andersen, Nickolas; Samart, Detchat A polyharmonic Maass form of depth 3/2 for SL 2 (), J. Math. Anal. Appl., Volume 468 (2018) no. 2, pp. 1018-1042 | DOI | MR | Zbl

[2] Andersen, Nickolas; Lagarias, Jeffrey C.; Rhoades, Robert C. Shifted polyharmonic Maass forms for PSL (2,), Acta Arith., Volume 185 (2018) no. 1, pp. 39-79 | DOI | MR | Zbl

[3] Bringmann, Kathrin; Diamantis, Nikolaos; Ehlen, Stephan Regularized inner products and errors of modularity, Int. Math. Res. Not., Volume 2017 (2017) no. 24, pp. 7420-7458 | MR | Zbl

[4] Bringmann, Kathrin; Folsom, Amanda; Ono, Ken; Rolen, Larry Harmonic Maass forms and mock modular forms: theory and applications, Colloquium Publications, 64, American Mathematical Society, 2017 | MR | Zbl

[5] Bringmann, Kathrin; Guerzhoy, Pavel; Kent, Zachary; Ono, Ken Eichler-Shimura theory for mock modular forms, Math. Ann., Volume 355 (2013) no. 3, pp. 1085-1121 | DOI | MR | Zbl

[6] Bruinier, Jan H.; Funke, Jens On two geometric theta lifts, Duke Math. J., Volume 125 (2004) no. 1, pp. 45-90 | DOI | MR | Zbl

[7] Bruinier, Jan H.; Ono, Ken; Rhoades, Robert C. Differential operators for harmonic weak Maass forms and the vanishing of Hecke eigenvalues, Math. Ann., Volume 342 (2008) no. 3, pp. 673-693 corrigendum in ibid. 345 (2009), no. 1, p. 31 | DOI | MR | Zbl

[8] Cohen, Henri Sums involving the values at negative integers of L-functions of quadratic characters, Math. Ann., Volume 217 (1975), pp. 271-285 | DOI | MR

[9] Duke, William; Imamoḡlu, Özlem A converse theorem and the Saito–Kurokawa lift, Int. Math. Res. Not., Volume 1996 (1996) no. 7, pp. 347-355 | DOI | MR | Zbl

[10] Duke, William; Imamoḡlu, Özlem; Tóth, ’A’rpád Real quadratic analogs of traces of singular moduli, Int. Math. Res. Not., Volume 2011 (2011) no. 13, pp. 3082-3094 | MR | Zbl

[11] Duke, William; Imamoḡlu, Özlem; Tóth, ’A’rpád Regularized inner products of modular functions, Ramanujan J., Volume 41 (2016) no. 1-3, pp. 13-29 | DOI | MR | Zbl

[12] Goldfeld, Dorian; Hoffstein, Jeffrey Eisenstein series of 1/2-integral weight and the mean value of real Dirichlet L-series, Invent. Math., Volume 80 (1985), pp. 185-208 | DOI | MR | Zbl

[13] Gross, Benedict; Kohnen, Winfried; Zagier, Don Heegner points and derivatives of L-series. II, Math. Ann., Volume 278 (1987), pp. 497-562 | DOI | MR | Zbl

[14] Hayashida, S.; Mizuno, Yoshinori Petersson norms of Jacobi–Eisenstein series and Gross–Kohnen–Zagier’s formula (preprint)

[15] Herrero, Sebastián; von Pippich, Anna-Maria Mock modular forms whose shadows are Eisenstein series of integral weight, Math. Res. Lett., Volume 27 (2020) no. 2, pp. 435-463 | DOI | MR | Zbl

[16] Ibukiyama, Tomoyoshi; Saito, Hiroshi On zeta functions associated to symmetric matrices, II: Functional equations and special values, Nagoya Math. J., Volume 208 (2012), pp. 265-316 | DOI | MR | Zbl

[17] Jeon, Daeyeol; Kang, Soon-Yi; Kim, Chang Heon Weak Maass–Poincare series and weight 3/2 mock modular forms, J. Number Theory, Volume 133 (2013) no. 8, pp. 2567-2587 corrigendum in ibid. 159 (2016), p. 434-435 | DOI | MR | Zbl

[18] Kent, Zachary p-adic analysis and mock modular forms, Ph. D. Thesis, University of Hawaii (USA) (2010) (https://scholarspace.manoa.hawaii.edu/handle/10125/25934) | MR

[19] Koblitz, Neal Introduction to elliptic curves and modular forms, Graduate Texts in Mathematics, 97, Springer, 1993 | MR | Zbl

[20] Kohama, Hayato; Mizuno, Yoshinori Kernel functions of the twisted symmetric square of elliptic modular forms, Mathematika, Volume 64 (2018) no. 1, pp. 184-210 corrigendum in ibid. 65 (2019), no. 1, p. 130-131 | DOI | MR | Zbl

[21] Kohnen, Winfried Modular forms of half-integral weight of Γ 0 (4), Math. Ann., Volume 28 (1980), pp. 249-266 | DOI | Zbl

[22] Kohnen, Winfried Fourier coefficients and modular forms of half-integral weight, Math. Ann., Volume 271 (1985), pp. 237-268 | DOI | MR | Zbl

[23] Kohnen, Winfried; Zagier, Don Values of L-series of modular forms at the center of the critical strip, Invent. Math., Volume 64 (1981), pp. 175-198 | DOI | MR | Zbl

[24] Manickam, Murugesan; Ramakrishnan, Balakrishnan; Vasudevan, T. C. On Saito–Kurokawa descent for congruence subgroups, Manuscr. Math., Volume 81 (1993) no. 1-2, pp. 161-182 | DOI | MR | Zbl

[25] Miyake, Toshitsune Modular forms, Springer Monographs in Mathematics, Springer, 2006 | MR | Zbl

[26] Mizumoto, Shin Congruences for Fourier coefficients of lifted Siegel modular forms. I: Eisenstein lifts, Abh. Math. Semin. Univ. Hamb., Volume 75 (2005), pp. 97-120 | DOI | MR | Zbl

[27] Mizuno, Yoshinori The Rankin–Selberg convolution for Cohen’s Eisenstein series of half integral weight, Abh. Math. Semin. Univ. Hamb., Volume 75 (2005), pp. 1-20 | DOI | MR | Zbl

[28] Mizuno, Yoshinori Rankin–Selberg convolutions of noncuspidal half-integral weight Maass forms in the plus space, Nagoya Math. J., Volume 237 (2020), pp. 127-165 | DOI | MR | Zbl

[29] NIST handbook of mathematical functions (Olver, Frank W. J.; Lozier, Daniel W.; Boisvert, Ronald F.; Clark, Charles W., eds.), Cambridge University Press, 2010 | Zbl

[30] Pasol, Vicentiu; Popa, Alexandru A. On the Petersson scalar product of arbitrary modular forms, Proc. Am. Math. Soc., Volume 142 (2014) no. 3, pp. 753-760 | DOI | MR | Zbl

[31] Shimura, Goro On modular forms of half integral weight, Ann. Math., Volume 97 (1973), pp. 440-481 | DOI | MR | Zbl

[32] Shimura, Goro On the holomorphy of certain Dirichlet series, Proc. Lond. Math. Soc., Volume 31 (1975), pp. 79-98 | DOI | MR | Zbl

[33] Shimura, Goro Elementary Dirichlet series and modular forms, Springer Monographs in Mathematics, Springer, 2007 | Zbl

[34] Tsuyumine, Shigeaki Petersson scalar products and L-functions arising from modular forms, Ramanujan J., Volume 52 (2020) no. 1, pp. 1-40 | DOI | MR | Zbl

[35] Wagner, Ian Harmonic Maass form eigencurves, Res. Math. Sci., Volume 5 (2018) no. 2, 24, 16 pages | MR | Zbl

[36] Wang, Xueli; Pei, Dingyi Modular forms with integral and half-integral weights, Springer, 2012 | Zbl

[37] Zagier, Don Nombres de classes et formes modulaires de poids 3/2, C. R. Math. Acad. Sci. Paris, Volume 281 (1975), pp. 883-886 | MR | Zbl

[38] Zagier, Don Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular functions of one variable VI (Bonn, 1976) (Lecture Notes in Mathematics), Volume 627, Springer, 1976, pp. 105-169 | DOI | Zbl

[39] Zagier, Don The Rankin–Selberg method for automorphic functions which are not of rapid decay, J. Fac. Sci., Univ. Tokyo, Sect. I A, Volume 28 (1981), pp. 415-437 | MR | Zbl

[40] Zagier, Don Periods of modular forms and Jacobi theta functions, Invent. Math., Volume 104 (1991) no. 3, pp. 449-465 | DOI | MR | Zbl

[41] Zagier, Don Introduction to modular forms, From number theory to physics (Les Houches, 1989), Springer, 1992, pp. 238-291 | DOI | Zbl

Cited by Sources: